Thanks BV. I have 5% Spiro from CNW which I've been applying every night, I've been using it for almost a week now but still shedding. I also just ordered some Azelaic Acid...Originally Posted by BigVrungaIt might not even be from the cycle you did - might just be time for you to start losing your hair. Judging from your age (21), it probably is androgen related, however.
How far apart were your cycles? I remember a couple years back when the 4weeks on/4weeks off/4 weeks on cycling for 1test/4AD was the big thing, many people reported shedding in the second cycle. This is good evidence that androgen metabolites stay in the body (or at least in the scalp) for a while after the cycle/PCT is over.
The pattern of hair loss is also genetic - the sites on your scalp were you notice thinning from androgens are most likely the spots on your head where you'd start seeing thinning naturally.
Like you suggested, the follicles that are most *androgen* sensitive would be effected first.
One thing to keep in mind is, on a cycle of compounds that convert to DHT through 5AR (like test), any shedding you see is through an accelerated natural process (ie, DHT sensitivity in the scalp) and can be controlled failry easily with Finasteride/Azelaic Acid/Spiro.
However, with a lot of these new compounds comming out that theoretically dont convert to DHT, you are seeing hairloss as a result of some other pathway...a pathway that no one really knows anything about. Most likely, this is the androgen molecule itself aggrevating the follicle receptors in the scalp - and in this case - your ONLY recourse is to apply a generalized anti-androgen topically to the scalp. Sprio, or Fluridil are the only ones I know of.
As mentioned in previous posts, Spiro has a relatively short halflife - so if you are experienced hairloss from a non-DHT-converting androgen, then I *highly* recommend that you start applying 2% sprio AT LEAST 2x per day to the affected areas of the scalp.
You might even be better off with a 3x or 4x per day application.
I'm hoping the shedding stops soon...